# SDR QXEA200602652

- Difficulty date: October 10, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 12,386 hours, 8,920 cycles
- Engine: Ge CF348C1
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: GG670950103
- Part serial: 00153
- Condition: Malfunctioned
- Location: Lt Pack Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT 4205, RECEIVED A LT PACK CAUTION.  RETURNED TO THE GATE.  MAINTENANCE REPLACED THE TEMP CONTROL VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
